MAUDE Adverse Event Report: IMMUCOR, INC. PANOCELL-20; REAGENT RED BLOOD CELLS

IMMUCOR, INC. PANOCELL-20; REAGENT RED BLOOD CELLS
Catalog Number 0005020
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e1053 reagent red blood cell donor was erroneously noted on the 14231 panel master list labeling as being antigen v positive, whose presence was determined by immucor using only a single example of a specific antibody.Based on a confluence of lack of antisera availability, the immucor laboratory performed a dhr review to confrim the v antigen status prior to the product release to market.The dhr review concluded that bulk manufacturing testing was done using red blood cells from the bulk material, which showed that cell number eleven (11), e1053, resulted v antigen positive at 2+ strength of reactivity.Additionally, all other specifications were deemed to be acceptable, and the product was therefore subsequently released to market.
 
Event or Problem Description
On (b)(6) 2018, an immucor employee visiting a customer site, reported on behalf of that customer site an unexpectedly negative result outcome by test tube method, using panocell-20, when tested on (b)(6) 2018.

Brand Name
PANOCELL-20
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7560979
Report Number1034569-2018-00135
Device Sequence Number2044192
Product Code KSZ
UDI-Device Identifier10888234001843
UDI-Public10888234001843
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
102707/5018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date06/08/2018
Device Catalogue Number0005020
Device Lot Number14231
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2018
Initial Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR